# SDR A6WA201309044158

- Difficulty date: September 4, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Gouged
- Location: Jet Pipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT JET PIPE FAIRING HAS GOUGE PUNCTURE HOLE ON L/E STIFFENER.  REMOVED DAMAGED STIFFENER AND INSTALLED NEW, IAW CMM 20-23-00,20-42-06, 20-40-11, 20-42-20.
